I am a 36 year old male. I have been dealing with this problem for seven months. When I run 3-4 miles (I typically do this 5 days a week), it is common for me to develop an iirritation on the tip of my penis (on both back and front). When it occurs on the front of the tip of my penis, it looks like pimples, while on the back it looks like small areas of red irritation. I have been to two doctors, one who thought might be jock itch and the other was not sure. Neither thought it was an STD and both gave me different medications. Neither medication worked. What has worked over the last seven months and kept it under control is gold bond powder. I need to put it on before I exercise and after or else I will develop the irritation quickly. However, today I put the powder on before and after exercise and still developed the irritation. I am trying to bring it under control now with the powder, but overall this is a very frustrating thing to deal with. What could be the cause of this? I have exercised my whole life and only started experiencing this seven months ago. Is eczema a possibility or something else?
Eczema is certainly a more likely possibility than jock itch (fungus, which affects the creases of the groin, not the penis) or an STD, which this sounds nothing like. I suggest you try using over-the-counter 1% hydrocortisone, and that you pad the affected area as effectively as you can so it won't rub when you run. If that fails, you ought to see a dermatologist in person.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.